# SDR CALA2018072301684

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 94,805 hours, 9,391 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 6068
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMER LT POWER SUPPLY CHARGER (M33093) FOUND INOP. EMER LT POWER SUPPLY CHARGER REPLACED AND TESTED NORMAL AS PER AMM 33-51-06.
